On the “deviations” from Raoult's law due to chemical interaction between the components
Doklady Akademii Nauk, Tome 120 (1958) no. 6, pp. 1304-1306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_6_a36,
author = {M. Usanovich},
title = {On the {\textquotedblleft}deviations{\textquotedblright} from {Raoult's} law due to chemical interaction between the components},
journal = {Doklady Akademii Nauk},
pages = {1304--1306},
year = {1958},
volume = {120},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_6_a36/}
}
M. Usanovich. On the “deviations” from Raoult's law due to chemical interaction between the components. Doklady Akademii Nauk, Tome 120 (1958) no. 6, pp. 1304-1306. http://geodesic.mathdoc.fr/item/DAN_1958_120_6_a36/